Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 9, Pages 539-545
http://dx.doi.org/10.1155/S0161171201003696

Subdirect products of semirings

Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700019, India

Received 19 July 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Mukhopadhyay, “Subdirect products of semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 9, pp. 539-545, 2001. https://doi.org/10.1155/S0161171201003696.